Stimulant effect. Please let the prescribing doctor know this is happening. It could be from the medication, or from using caffeine or chocolate with the medication. Or from a comorbid disorder like anxiety disorder. Or from using other medications such as decongestants. If none of these are present, then you may need a dose adjustment or change.
Stimulant SE. Stimulants activate the fight-or-flight system, elevating both hr & bp. Either that or some other effect can cause some people to feel anxious. Usually dose related & sometimes gets better with time, but the anxiety can be bad enough to merit switching to a different med class. Sometimes one stimulant class will do it and not the other; nonstimulant adhd meds much less likely to cause anxiety.
My heart beats fast and I feel panicky during every episode. It feels like I'm not in my body. Is it panic attacks? I have Aspergers and anxiety.
Mgt. I would recommend checking with your provider. They may screen with an EKG.
Sounds like panic. Sounds like you are having panic attacks. I recommend you speak with your doctor, who might consider an anti anxiety medicine or refer your to a psychologist to help deal with these episodes.
Therapy? Provided there is no physiological reason for your symptoms, have you yet tried any form of psychotherapy? Typically, the optimal combination of things to treat emotional issues such as anxiety or depression is medication (which, on your best day, is supposed to take the edge off symptoms) but the real gruntwork takes place in psychotherapist's consulting room.
I get quick bouts of anxiety for like 1 minute. Heart beats fast then calms down. Is this normal? I think its stress.
Anxiety is ONE. Possibility. Please see your doc. He/she can diagnose or rule out medical conditions. They you can get some counseling to deal w/anxiety. Peace and good health.
I have been having periods of anxiety where my chest hurts and heart beats fast. What can I do to stop this?
Thorough eval. By md. First be evaluated by your primary care physician. There are causes of chest pain, tachycardia, and anxiety that are not panic attacks, for example, pheochromocytoma, hyperthyroidism, cardiac arrhythmia. After other diagnoses ruled out, SSRI-type medications like Lexapro, (escitalopram) and Zoloft are very effective for panic disorder. Sometimes mitral valve prolapse may contribute. A beta blocker may also help.
Tachycardia/thyroid or anxiety? How can I know if the "real" heart beats I average are results from my anxiety or other? (my b/p seems normal)
Palpitation. Your doctor can help you with this.
Fast heart beat, insomnia, shortness of breath, anxiety, feeling weak while taking welbutrin. Is this normal?
Side effects. For wellbutrin (bupropion) do include insomnia and a few other nervous system symptoms. If you have only recently been started on the med and are feeling these symptoms, you should contact the prescribing doctor and inform them.
Not unusual. I always give a short course of Clonazepam to help sleep and anxiety while initiating wellbutrin (bupropion). This drug brings up norepinephrine first; if mood anxiety predominant may kick off panic attacks until the Dopamine kicks in later which decreases background noise. You are having anxiety on wellbutrin (bupropion), I would cut the dose in 1/2 if recent start, if on it a while may need add on sertraline, see doc.